# SDR 2NVA2025042401

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N74808
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10974
- Aircraft time: 1,699 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: C9081
- Condition: Failed Insp
- Location: Main Rotor
- Part time: 500 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF MR RPM INDICATION DURING RUN UP. SUBSEQUENT VISUAL INSPECTION OF HALL EFFECT SENDERS REVEALED NON CONFORMITY OF C908-1 REV K YOKE. DISASSEMBLY REVEALED FULL TORQUE ON ALL FASTENERS, BUT WEAR ON SPLINES OF YOKE AND PINION. ALL INFO SENT TO ROBINSON HELICOPTER COMPANY TECHNICAL SUPPORT FOR EVALUATION. ASSEMBLY HAD 500 HOURS IN SERVICE.
